JournalsrlmVol. 26, No. 4pp. 465–473

Quasi-filling fractal layers

  • Raffaela Capitanelli

    Università di Roma La Sapienza, Italy
  • Maria Agostina Vivaldi

    Università di Roma La Sapienza, Italy
Quasi-filling fractal layers cover
Download PDF

Abstract

We consider second order transmission problems across Koch-type curves formulated as boundary value problems for elliptic operators in a quasi-filling geometry for the fibers. We use a variational approach and the M-convergence methods. We prove that the solution of the transmission problem across a Koch-type curve is the limit of the solutions of suitable second order transmission problems across polygonal curves.

Cite this article

Raffaela Capitanelli, Maria Agostina Vivaldi, Quasi-filling fractal layers. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 26 (2015), no. 4, pp. 465–473

DOI 10.4171/RLM/716